Corpus ID: 12786950

Cystoid macular edema associated with topical echothiophate iodide.

@article{Halperin1993CystoidME,
  title={Cystoid macular edema associated with topical echothiophate iodide.},
  author={L. Halperin and H. Goldman},
  journal={Annals of ophthalmology},
  year={1993},
  volume={25 12},
  pages={
          457-8
        }
}
We report the case of a patient with visual loss and cystoid macular edema that was associated with the topical use of echothiophate iodide. After cessation of the drops, the cystoid macular edema nearly disappeared, and vision returned to normal. 
1 Citations
Macular edema associated with hydrochlorothiazide therapy
TLDR
In February 2006, a 53-year-old man with progressive and bilateral blurred vision was admitted to the outpatient department of the Eye Clinic of Udine and the following was revealed: the best corrected visual acuity in the right eye and that in the left eye were 20/63 and 20/32, respectively. Expand